The paper considers the extension of Tikhonov Theorem for singularly perturbed differential equation with piecewise constant argument of generalized type. An approximate solution of the problem has been obtained. A new phenomenon of humping has been observed in the boundary layer area. An illustrative example with simulations is provided.
Piecewise constant argument of generalized type, small parameter, singular perturbation, approximate solution, humping in the boundary layer area
AKHMET, MARAT; DAUYLBAEV, MURATHAN; and MIRZAKULOVA, AZIZA
"A singularly perturbed differential equation with piecewise constant argument of generalized type,"
Turkish Journal of Mathematics: Vol. 42:
4, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss4/10